# SDR DALA2025052003874

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969844) AFTER REMOTION OF SIDE PLATES CORROSION WAS FOUND ON INTERCOSTALS BTW STA 500A + 10 TO 500 I STGR 26L AT FWD CARGO COMPARTMENT. INTERCOSTALS (1EA) BTW STA 500H TO STA 500I WAS REPAIRED AND REPLACED PER B737-800 SRM 53-30-53-2R-1 , B737-800 SRM 51-40-02-0G.
